# SDR TSAA9553088

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CUT STRINGER 22R UPPER FLANGE INBOARD SIDE AT BS 970, FOR ACCESS TO CORROSION.  REPAIRED PER ECO2596.  AIRCRAFT RETURNED TO SERVICE.  (M)
